Hopeless?First experienced adderall when i was 14. First 5 hours were great, but i totally overdid it and had some sort of episode the rest of the night where i couldn't breathe right, speak, move, sleep. I was convinced i was dying.
Didn't have my second encounter until i was 16. I then went on 3-5 day adderall binges a couple times a month for one summer. Had another big scare, worse than the first.
Lost my connection. Was off it completely until about 9 months ago. I am now 20 and have been abusing my presc
I only decided to get a presc
I started with 15-20 mg a day and the euphoria and motivation was great, 9 months later and i sublingually, orally, sometimes snort 50-100 mg a day. Mostly orally though. Usually i will take 40-60 at once, then an hour or so later 20-30 more then maybe 5-20 more 2 hours after that.
I seem to crash 2-3 hours after taking the pill, depending on the day. & once it wears off even a little, no amount more will make me feel better.
The amazing effects it used to have are long gone. The only time i get even a hint of euphoria is when i have been off of it for a week or so & take 60 mg after i get the refill. But even that is short lived. After that, i keep telling myself i will skip some days here & there, but i wake up in the morning and decide to take it anyways. Then get angry when it gives me no effects. The only thing i enjoy is the loss of appetite. When it wears off i become very irritated by everything, my thoughts make no sense, i'll procrastinate for hours, blurred vision, extremely indecisive. Like i will one second get semi excited and decide i am going to clean my room, then 5 seconds later i am angry and the last thing in the world i want to do is clean. This repeats with different scenarios all day/evening. It's like this battle with myself in my head constantly. One second i will be semi content, then ridiculously annoyed, then sad, then extremely hyper and looney, then sad, so on. Then once that wears off, it is usually 11pm (Mind you i take my pills usually early, 10am or noon) And then i am just not tired, but my eyes are heavy. Either i lay in bed until i pass out at 3 or so, or i take sleeping pills. I was drinking VERY heavily a month ago to help me sleep, but it was getting out of control so i have limited that to weekends. I smoke some weed to help the crash, but lately it has been causing my anxiety to go through the roof. It's weird because a week or so ago smoking a hit or 3 of weed during my crash really just mellowed me out and i could watch TV for the first time in months and just relax and sit down and enjoy the show. But this week i smoked a few hits and i was having bad anxiety, couldn't focus on the show, i was thinking very weird thoughts. I'd start thinking about how badly my body reacted to the amounts of adderall i took in the past, then it was like another person in my mind was saying i was stupid and now i am going to have a heart attack (weird, i know) then i was just trying to make the thoughts shut up, didn't work. I felt like a complete basketcase.
Lately i have had weird side effects to the adderall. I have always had palpitations and such, but only during the crash. Now i am experiencing blurred vision, purple/white or red hands/arms/legs, lower back pain, lower abdominal pain, extremely cold, memory loss and forgetting simple words, zombie like state where i could just stare for hours with a hollow head and blank, lifeless eyes.
I am scared that i am doing some serious damage to myself. I always just tell myself "Of it's just your anxiety acting up" because i do experience panic/anxiety attacks even just with weed, but i obviously am dancing with the devil. I have never gotten my heart checked out after my other scares, so it is all a mystery to me whether my heart/body is healthy or not. And with my past drug/eating disorder abuse, i would vote probably not.
I tell myself i will quit every month. I finish my skript, go the first few days binging and purging and being lazy and fat, then i start to feel a bit better and don't think i need the pills. Then it comes time for my new presc